MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pgmj.56.657.526

Медицинская библиотека · Postgraduate medical journal · 1980

Severe hypokalaemia with paralysis induced by small doses of liquorice.

Cumming A M, Boddy K, Brown J J, Fraser R, Lever A F, Padfield P L, Robertson J I

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient, who presented with a flaccid quadriplegia due to profound hypokalaemia, is described. Hypokalaemia and myoglobinuria were caused by the ingestion of small amounts of liquorice contained in a laxative preparation. Subsequent controlled administration of small amounts of this preparation induced marked hypokalaemia. This was associated with sodium retention and potassium loss confirming a mineralocorticoid-like action. The sodium retention was associated with suppression of plasma levels of renin and aldosterone.

Для цитирования: Cumming A M, Boddy K, Brown J J, Fraser R, Lever A F, Padfield P L, Robertson J I. Severe hypokalaemia with paralysis induced by small doses of liquorice.. Postgraduate medical journal. 1980. DOI: 10.1136/pgmj.56.657.526.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.